# SDR WX0A071571

- Difficulty date: April 23, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N418NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49615
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 591216610
- Condition: Chafed
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT VERTICAL STAB FAIRING CHAFED.  REMOVED SKIN AND INSTALLED.  REMOVED DAMAGE IN AFT SECTION, FABRICATED REPAIR PARTS AND INSTALLED.
